You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976/58/2
Bernoulli convolutions in LCA groups
Download
PDF
- Bernoulli convolutions in LCA groups
Article
Original scientific text
Title
Bernoulli convolutions in LCA groups
Authors
Chung Lin
1
,
Sadahiro Saeki
1
Affiliations
Tokyo, Japan
Studia Mathematica
1976/58/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
165-177
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics